# SDR R61A2021050600385

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 17,155 hours, 11,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065729003
- Condition: Corroded
- Location: Frm 82 S19r-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. FR 82 CORRODED STGR 27R-28R - REMOVED AND INSTALLED NEW FRAME 82 REF. SRM 51-40-08.SEE EAMS WO H7983 SN 209 FOR WORK DETAILS.
